Community Discussion Forum Adults and PKU Kuvan side effects? GI problems Reply To: Kuvan side effects? GI problems


hmmmm I was on the Kuvan for a year,   I was one of the lucky PKU'ers that responded, I guess it was accumulation was the culprit….I lived with the GI problems for 6 months, I could no longer live with then.  I was taken off Kuvan last week and wouldn't you know it my GI problems got better.  I guess it's wait and see the next breakthrough

I already have periflex advanced which I started on,  Seens the most lolerant of the liquid formulas, I just hope it dosen't make me gain back the 50 lbs I've lost since having teeth pulled.  

Unfortunately I'm stuck with several cans of the phenylade60 and Kuvan pills I'm not sure what to do with….

Quick Poll
Which of the following best describes you?
Parent/caregiver of an infant with PKU
Parent/caregiver of a child with PKU
Teenager with PKU
Adult with PKU
Grandparent of a child with PKU
Know someone with PKU
Healthcare professional